# SDR 96UAL900800

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65066
- Condition: Leaking
- Location: Nr 4 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST NR 4 HYDRAULIC  SYSTEM FLUID.  *S/D*  FOUND HYDRAULIC FLUID LEAKED FROM ENGINE DRIVEN PUMP.  REPLACED ENGINE DRIVEN PUMP, CASE DRAIN FILTER AND PRESSURE FILTER.
